# SDR REXA2022092902152

- Difficulty date: September 23, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 34,079 hours, 23,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: C687729501
- Condition: Damaged
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CB PANEL 1: E3 AND M10 POPPING; CB PANEL 2: U3 POPPING. LOST CABIN READING LTS AND PASS SIGNS, EMERGENCY LIGHTS ON AND OFF UNCOMMANDED THROUGHOUT FLIGHT.	T/S & FOUND WIRING HARNESS P5402/P340 DAMAGED. REMOVED L FWD WARDROBE UNIT IAW 25-24-01. R&R P5402/P340 WIRING HARNESS. REINSTALLED L FWD WARDROBE & FOLLOWED TS #:009471B. PERFORMED OPS CHECK OF PAX SIGNS/EMER. LTS IAW CRJ 900 AMM 33-47. OPS CHECK GOOD.
